# SDR DL72S961609

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482DA
- Make and model: Boeing 727232
- Aircraft serial: 20862
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transverse Beam
- Part number: 65175186
- Condition: Cracked
- Location: Bs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A CRACK IN THE AFT TRANSVERSE BEAM OF THE RT TORQUE BOX AT FS 1273.  THIS AREA OF THE TORQUE BOX IS THE SUBJECT OF AD 94-07-08, WHICH REQUIRES INSPECTION PER S/B 53-0129.
